# SDR PCAA0106050

- Difficulty date: June 14, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N843EX
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- Aircraft time: 21,104 hours, 23,371 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ROC- FLIGHT 3604.  FLIGHT ATTENDANT REPORTED STRONG BURNING ODOR IN CABIN DURING FLIGHT.  MAINTENANCE RAN APU BLEED SYSTEM AND BOTH ENGINE BLEEDS.  INSPECTED ALL CABIN INTERIOR LIGHTING, INSPECTED BOTH ENGINE INTAKES AND ACM.  AVIONICS SYSTEMS INSPECTED FOR BURNED COMPONENTS, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
